# SDR FDEA201412174131

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 RBL 45 - 55 FLOORBEAM UPPER FLANGE LOWER SURFACE FOUND CORRODED.  FABRICATED IAW DWG 146N5136 SHT 1 REV.  INSTALLED IAW DWG 146N5089 SHT 6 REV & DWG 146N8711 SHT 2 REV R.  REPAIR IS MAJOR.
